Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 605279, 6 pages
Research Article

Freely Solvable Graphs in Peg Solitaire

Department of Mathematics and Statistics, East Tennessee State University, Johnson City, TN 37614-1700, USA

Received 17 June 2013; Accepted 18 July 2013

Academic Editors: R. Dondi, N. A. Gordon, M.-j. Jou, L. Traldi, and N. Zagaglia

Copyright © 2013 Robert A. Beeler and Aaron D. Gray. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. D. Beasley, The Ins and Outs of Peg Solitaire, vol. 2 of Recreations in Mathematics, Oxford University Press, Eynsham, UK, 1985. View at Zentralblatt MATH · View at MathSciNet
  2. E. R. Berlekamp, J. H. Conway, and R. K. Guy, Winning Ways for Your Mathematical Plays. Vol. 2, A K Peters, Natick, Mass, USA, 2nd edition, 2003. View at MathSciNet
  3. R. A. Beeler and D. Paul Hoilman, “Peg solitaire on graphs,” Discrete Mathematics, vol. 311, no. 20, pp. 2198–2202, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. B. West, Introduction to Graph Theory, Prentice Hall, Upper Saddle River, NJ, USA, 1996. View at MathSciNet
  5. R. A. Beeler and A. D. Gray, “Peg solitaire on graphs with seven vertices or less,” Congressus Numerantium, vol. 211, pp. 151–159, 2012. View at Google Scholar
  6. R. A. Beeler, A. D. Gray, and D. P. Hoilman, “Constructing solvable graphs in peg solitaire,” Bulletin of the Institute of Combinatorics and Its Applications, vol. 66, pp. 89–96, 2012. View at Google Scholar · View at MathSciNet
  7. F. Harary, Graph Theory, Addison-Wesley, Reading, Mass, USA, 1969. View at MathSciNet
  8. R. A. Beeler and H. Norwood, “Peg solitaire on graphs solver applet,”